| Model Number |
251 (+ 20.5 D) |
| Medical Device Problem Code |
Sharp Edges (4013)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
03/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This initial emdr is being submitted to the fda for a reportable event that occurred outside the usa.Posterior capsule rupture is indicated as a potential adverse event related to the iol, as stated under the warnings section of the product's instructions for use (ifu).Regarding section h6 - manufacturer's codes for: type of investigation, findings, and conclusion are pending completion of product investigation.Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
Event or Problem Description
Event occurred in china.After implantation of the intraocular lens into the capsular bag, a posterior capsule rupture was noted.Repeated review of the surgical video suggested a suspicion that the posterior capsule was torn by the iol haptic.Currently, the intraocular lens remains well positioned, intraocular pressure is normal, and visual acuity is 0.4.Close follow-up will be conducted.Capsular bag tear / rupture.Product remained in eye after clinical assessment.Patient health not impacted problem code: a051102 - sharp edges.
Additional Manufacturer Narrative
This follow-up report #1 emdr is being submitted to fda for a reportable event that occurred outside the usa.The report includes corrected and additional information not available/included in the initial report.Corrected information: h6 - updated codes for manufacturer's investigation: type; findings; and conclusion.Additional information: g6 - type of report - noted as follow-up #1 h2 - type of follow-up - noted for additional information the product was not returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.The reported event could not be confirmed from the provided surgery video.The product was not returned and appearance check was not performed.No abnormalities were found in production and inspection records of the product (serial no.: (b)(6); model: 251).The exact root cause was not determined.However, based on the available information and our investigation, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.